Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why do I have numbness in leg after intercourse?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3568 Questions
leg numbness after intercourse After having intercourse over, my left leg has become numb for days at a time, but only from the knee down. What could be causing this and should I go to my primary care physician?
Posted Wed, 20 Feb 2013 in Sexual Problems
Answered by Dr. Mahesh Koregol 2 hours later
Thanks for writing to us.
I read your query and I understand your concerns.
There is absolutely no association of limb pain with intercourse as such. I guess the position you use during intercourse is putting pressure on left leg or knee. Hence I advise you to change the position while having sexual intercourse so that there is no pressure on left leg or knee.
I also suggest you take one multivitamin tablet daily as vitamin deficiency also causes pain below leg. Even if pain is not resolved with above measures, please see your primary care physician.
I hope I have addressed your concerns. Let me know if you have any more questions.
Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor